# SDR 07FDEA00539

- Difficulty date: February 22, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11
- Aircraft serial: 48443
- Aircraft time: 72,822 hours, 12,305 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN, HOLE INSPECTION, QTY: 03 FASTENER HOLES REVEALED CRACK   INDICATION FACING FORWARD OF RIGHT WING LOWER SKIN AT ACCESS DOOR AREA (APPROX XORS 696).  CARRIED OUT REPAIR AS PER FEDEX E.A. 1-5710-107789,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
